MAUDE Adverse Event Report: SYNTHES GMBH INSERTION HANDLE/ RADIOLUCENT LONG; NAIL, FIXATION, BONE

SYNTHES GMBH INSERTION HANDLE/ RADIOLUCENT LONG; NAIL, FIXATION, BONE
Catalog Number 03.043.024
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during insertion of a suprapatellar nail with a distal third tibial fracture the proximal screw holes mistargeted when drilling.When they tried to remove the nail they could not undo the connecting screw.All this combined to add significant time to the procedure.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.

Brand Name
INSERTION HANDLE/ RADIOLUCENT LONG
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key25201707
Report Number8030965-2026-04643
Device Sequence Number15961504
Product Code JDS
UDI-Device Identifier07612334171054
UDI-Public(01)07612334171054
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K201336
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.043.024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/12/2026
Supplement Date Received by Manufacturer07/02/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown